Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Rash on the vaginal and anal area, constant itching, bleeds on scratching, severe swelling. Cause?

Hello, I m Marilyn. For the last few weeks my vaginal and anal area has been getting worse and worse. Around my anus , between my, well, I guess I can call them cheeks it looks like I have some kind of rash . It constantly itches, it s red/dark pink in color, it will end up hurting after pulling down my panties, and if I scratch it, it bleeds . This leads from my anus hole down to my vaginal hole area. (Excuse my choice of words, I don t know the proper terms.) with my vagina, It s the same. It itches around the lips , it will end up burning and bleeding, and it hurts. Also, on the sides of my vagina, not around the actual vaginal part, it hurts a lot. It seems swollen as well. I m very uncomfortable and concerned. I m only 15. What s going on? I don t even know what type if physician to ask this about.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi Marilyn,

Thanks for your query.

Your symptoms are suggestive of fungal (yeast) or a parasitic (Trichomonal) infection.

If there is a family history of diabetes, you should get your Blood sugar tested to detect undiagnosed diabetes.

A course of oral anti-fungal drug, such as Fluconazole, and anti-parasitic drug, such as Tinidazole; along with co-trimazole + steroid cream application on the affected area, will eradicate the infection.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable treatment as advised.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.

Take care

Dr. Rakesh Karanwal
Answered: Fri, 10 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor